# SDR SWIA202162324

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BEARING BACKLASH FAILED     (C-CHECK RO 11/5/2021)    REPLACED RUDDER BEARINGS REF. CRJ RIL #1213 REV NC DATED 2 SEP 07  AND DWGAV670-21200 REV G / RUDDER BEARING BACKLASH GOOD REF. CRJ 700 AMM 27-21-00-720-803-A01. COMPLIED WITH 51-900-1002-SKY
